# SDR ASAA2015070212322

- Difficulty date: July 2, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 33,946 hours, 10,116 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Button
- Part number: 6225129802
- Part serial: 40F45N
- Condition: Stuck
- Location: Wx Radar
- Part time: 9,654 hours, 2,773 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR TEST BUTTON STUCK IN DOWN POSITION.  TEST BUTTON WILL NOT COME UP WHEN PRESSED.  UNABLE TO TURN ON RADAR.  ACFT GROUNDED.  REF AMM 34-43-91, REPLACED DEFECTIVE WEATHER RADAR CONTROL PANEL WITH SERVICEABLE UNIT.  GROUND VERIFICATION CHECKS OK.
